# SDR USAA2009111293088

- Difficulty date: November 7, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 32,327 hours, 12,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - EES - LOW PRESSURE DAMPER AT R-1 DOOR.  CHARGED DAMPER AT R-1 DOOR & PERFORMED LEAK TEST IAW A319 AMM 52-10-00.
